# SDR IPXA2018090733652

- Difficulty date: July 20, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N364UP
- Make and model: Boeing 767346
- Aircraft time: 45,217 hours, 13,121 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112T33194
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, ONE CRACK WAS FOUND ON THE RT WING UPPER STRINGER U-19 (PN 112T3319-4) AT WS 616.2. REPAIR IAW SRM 57-00-03 REPAIR 1, REV 32.00 2.
